# SDR ASAA2018112027083

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 42,978 hours, 12,714 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 457311382
- Part serial: EM160226
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 33,119 hours, 9,972 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FUEL HEATER SERVO LEAKING AT THE CAP. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG SERVO FUEL HEATER REF AMM 73-11-07. OPS & LEAK CK GOOD.
